MathSciNet Relay Station
MathSciNet bibliographic data
MR1397446 65M12 (35D05 35L65 65M06)
Tang, T.; Teng, Zhen-huan Viscosity methods for piecewise smooth solutions to scalar conservation laws. Math. Comp. 66 (1997), no. 218, 495–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement